On the discriminant curves of simple ODE models

Nagy, Bálint (2016) On the discriminant curves of simple ODE models. DUNAKAVICS, 4 (12). pp. 47-53. ISSN 2064-5007

[img] Text
Online_1612.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (32MB)
Official URL: http://dunakavics.uniduna.hu/


In this work the application of parametric prepresentatnion method is introduced. Some bifurcation curves of ordinary differential equations are constructed.

Item Type: Article
Uncontrolled Keywords: Parametric representation method, Discriminant curve, Ordinary differential equation, Parametrikus reprezentáció módszere, diszkrimináns görbe, közönséges differenciálegyenlet
Divisions: Informatika Intézet > Matematikai és Számítástudományi Tanszék
Depositing User: Gergely Beregi
Date Deposited: 19 May 2021 13:59
Last Modified: 19 May 2021 13:59
URI: http://publication.repo.uniduna.hu/id/eprint/627
MTMT: 3176025

Actions (login required)

View Item View Item